# SDR DL757060767

- Difficulty date: September 21, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N604DL
- Make and model: Boeing 757232
- Aircraft serial: 22811
- Aircraft time: 70,002 hours, 36,223 cycles
- Engine: Pwa PW2037
- Engine time: 59,628 hours, 28,890 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW2037RTC
- Part serial: 716447
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 59,628 hours, 28,890 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON T/O ROLL RT ENG OIL PRESS LIGHT FLICKERED FOLLOWED BY OIL QTY DROPPING TO 3 AND RT ENG OIL PRESS LIGHT ILLUMINATED, ABORTED T/O AT 90-100 KTS/  T/S OIL PRESS SYSTEM REPLACED RT ENG MAIN OIL PRESS T.X. AS PRECAUTION. OPS CHECKS AND LEAK CHECK GOOD. DRAINED NR 1 AND NR 2 ENG GEARBOXES AND CHECK FOR EXCESSIVE OIL. APPROX 1 QT EA ENG. PERFORMED TEST 11 MA OIL PRESS TX ON BOTH ENGS IAW M/M. NO PROBLEMS FOUND.
